# SDR DALA12011870938

- Difficulty date: October 30, 2012
- Submitted: November 1, 2012
- Operation: Air carrier
- Aircraft: N938DL
- Make and model: Doug MD-88
- Aircraft serial: 49811
- Aircraft time: 61,052 hours, 45,613 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1114-1119
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN UNDER WING TO FUSELAGE FILLET FAIRING FROM BS 1114 TO 1119 L24 TO 30 LT.  REPAIRED IAW SRM 53-04 P57.
